# SDR DL76S001247

- Difficulty date: July 1, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 44,580 hours, 21,752 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Harness
- Condition: Shorted
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

FIRE DAMAGE IN THE E/E FEEDER CABLES BEHIND THE P37 PANEL,SHORTED.  WIRE BUNDLE W298 SHORTED AT STATION 317 DAMAGING  STRINGER 317 AND SCORCHED FUSELAGE SKIN.    USED DRY CHEMICAL AGENT TO EXTUNGUISH FIRE.   EVENT OCCURRED AT APPROXIMATELY 2350/01. - DURING MTC - REPAIRED ALL DISCREPANT ITEMS
